Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irritable bowel syndrome, stomach upset during periods. On medication for IBS. Can I take the pill to stop periods?

Hi, I have been unwell the past few months and all the doctors can pin it down to is IBS . I have been taking medication for it and it has been helping a lot. But I have noticed that my stomach is upset around the time that I have my period. Is it safe to use the pill to stop my period from occuring so that I don t get unwell?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. IBS is a condition occuring due to irritability of the intestines due to several reasons
including psychological reasons. If one have premenstrual tension it can efect the ibs. if you stop the periods it
may show negative effect on ibs. So i advise you to not to take such steps. besides i advise you some diet re-
-comendations as take more of curd and bland foods avoid more of spices chillies
Answered: Sat, 2 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor